# SDR IPXA2024091406967

- Difficulty date: August 5, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 80,552 hours, 18,705 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AJC7559151
- Part serial: UP3787
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(STR) #2 ENG NOSE COWL OUTER SURFACE HAS MULTIPLE DENT AS MARKED. 74-005 ATA CODE 71. INSTALLED #2 ENG NOSE COWL 1EA ACCESS PANEL AT 2 OCLOCK POSITION REF. BOEING MD 11 SRM 51-31-01-0G-0 TW: ID: 21-515 DUE: 28-NOV-2024 AND SEALED REF.BOEING MD 11 SRM 51-41-01-0G-0. REVIEWED.
